# SDR DXTA20082883

- Difficulty date: February 15, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,990 hours, 5,795 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB (APPROXIMATELY 16,000-18,000) TRIM SYS REACHED FWD  NOSE DOWN POSITION AND PILOT WAS HOLDING FWD PRESSURE ON YOKE. RIGGED ELEVATOR TRIM JACKS AND ELEVATORS IAW AMM 27-30-00, 27-30-51 AND 27-30-22.
